An existence theorem of the Leray-Schauder type for four-point boundary value problems
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 49-59
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1991_30_1_a4,
author = {Rach\r{u}nkov\'a, Irena},
title = {An existence theorem of the {Leray-Schauder} type for four-point boundary value problems},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {49--59},
year = {1991},
volume = {30},
number = {1},
mrnumber = {1166425},
zbl = {0752.34016},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a4/}
}
TY - JOUR AU - Rachůnková, Irena TI - An existence theorem of the Leray-Schauder type for four-point boundary value problems JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1991 SP - 49 EP - 59 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a4/ LA - en ID - AUPO_1991_30_1_a4 ER -
%0 Journal Article %A Rachůnková, Irena %T An existence theorem of the Leray-Schauder type for four-point boundary value problems %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1991 %P 49-59 %V 30 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a4/ %G en %F AUPO_1991_30_1_a4
Rachůnková, Irena. An existence theorem of the Leray-Schauder type for four-point boundary value problems. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 49-59. http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a4/